# SDR CALA2013092791505

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,494 hours, 20,107 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Part serial: 111
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG 1, PER FIM 76-11 FAULT TREE 807.  REPLACE NR 1 ENG FUEL PUMP ASSEMBLY IAW AMM.  REMOVED NR 1 ENG FUEL PUMP & FMU IAW AMM.  OFF UNIT MR73150-111, NEW PUMP ON ORDER OSTF Z7157.
